# SDR R61A201508030537

- Difficulty date: August 3, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 19,182 hours, 15,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003373003
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8L IS DAMAGED.  MAINTENANCE R & R STR 8L IAW SRM 53-10-03, 51-41-02. SPLICED B/W FRAME 3 & 4.
